Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85984
Type: Artigo
Title: Topological fiber entropy for linear flows on vector bundles
Title Alternative: 
Author: Colonius, Fritz
San Martin, Luiz A.B.
Silva, Adriano J. da
Abstract: For linear flows on vector bundles, it is shown that the topological entropy of lower dimensional subspaces in the fibers is determined by the Morse spectrum over chain recurrent components of the induced flows on Grassmann bundles.
For linear flows on vector bundles, it is shown that the topological entropy of lower dimensional subspaces in the fibers is determined by the Morse spectrum over chain recurrent components of the induced flows on Grassmann bundles
Subject: Entropia topológica
Sistemas de controle linear
Fibrados vetoriais
Country: Estados Unidos
Editor: Springer
Citation: Journal Of Dynamical And Control Systems. Springer New York Llc, v. 20, n. 4, p. 475 - 490, 2014.
Rights: fechado
Fechado
Identifier DOI: 10.1007/s10883-014-9217-8
Address: https://link.springer.com/article/10.1007/s10883-014-9217-8
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84920256102.pdf425.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.